# SDR UALA2009020900426

- Difficulty date: February 6, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 44,842 hours, 12,431 cycles
- Engine: Pwa PW2037
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41816054
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL PRESSURE DISPLAY INTERMITTENT, QTY & TEMP NORMAL.  REPLACED NR 2 OIL PRESSURE TRANSMITTER AND RAN ENGINE.  OPS GOOD.
